Does Radiesse have bad side effects and how long after injection do you look normal?

Doctor Answers 5

Radiesse Side Effects

Thank you for your question.  Some side effects for Radiesse could be bruising and swelling. Although those side effects are common with any filler injection, so bad side effects are very rare.  If its done properly the results are awesome.  If you have any more questions I suggest you see a Facial Plastic Surgeon for a consultation to help decide whether you are interested in Radiesse or not.

Fayetteville Facial Plastic Surgeon
4.7 out of 5 stars 102 reviews

Radiesse is a safe product

When you inject Radiesse it usually takes about a month to see true results.  Bruising and swelling are possible after any procedure and sometimes oral steroids can be helpful to minimize these side effects.  Since Radiesse is a calcium based filler(substance natural to your body), bad side effects are extremely rare.

Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
4.8 out of 5 stars 62 reviews

Radiesse - Safety and Results

If injected properly, this filler has fantastic results and gives very good long term outcomes.  Pleaese see an expert.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Post Radiesse Injections

Side Effects: The most common side effect is firmness of the product that could be felt for few weeks. Truly, there should not be any BAD side effects if the injections are performed by a well trained injector. Radiesse cannot be injected too superficial or you will see the whitish color of the product. The downtime is around few hours to maybe 1 day if you get inject in the mid-cheek area. It is mainly some swelling and some redness. After 1 day you should be looking normal . 

Henri P. Gaboriau, MD, FACS
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 7 reviews

Radiesse side-effects

Radiesse does not have a lot of side effects, although it is more difficult to inject than most fillers. Be sure you see a board certified dermatologist or plastic surgeon for treatment. after the injection you may be bruised for a few days but that is about it

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.